To read the full version of this content please select one of the options below:

Stochastic Volatility in Interest Rates and Nonlinearity in Velocity

The Theory of Monetary Aggregation

ISBN: 978-0-44450-119-6, eISBN: 978-1-84950-849-0

ISSN: 0573-8555

Publication date: 30 June 2000

Citation

Barnett, W.A. and Xu, H. (2000), "Stochastic Volatility in Interest Rates and Nonlinearity in Velocity", Barnett, W.A. and Serletis, A. (Ed.) The Theory of Monetary Aggregation (Contributions to Economic Analysis, Vol. 245), Emerald Group Publishing Limited, Bingley, pp. 274-295. https://doi.org/10.1108/S0573-8555(2000)0000245022

Publisher

:

Emerald Group Publishing Limited

Copyright © 2000, Emerald Group Publishing Limited